# SDR TWAA0019904

- Difficulty date: December 25, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 6,942 hours, 1,116 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088127
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO THE GATE AT LAX SOME FIRE WAS SEEN COMING FROM THE NR 2 REAR BRAKE.  THE GROUND CREW EXTINGUISED THE FIRE, WHICH APPEARED TO BE CAUSED BY EXCESSIVE AXLE GREASE. THE NR 2 REAR AND 1 REAR BRAKES WERE REPLACED. NR 1 REAR WAS CHANGED PRECAUTIONARY DUE TO HEAT. BOTH WHEEL ASSEMBLIES WERE ALSO REPLACED. NO AXLE DAMAGE. CHECK-C AUG 1999.
